Algèbre
Stabilité de la propriété de Koszul pour les algèbres homogènes vis-à-vis du produit semi-croisé
[Stability of the Koszul property for the semi-cross product of homogeneous algebras]
Comptes Rendus. Mathématique, Volume 343 (2006) no. 3, pp. 161-164.

We study the stability of Koszul and Gorenstein properties for the semi-cross product of homogeneous algebras. We use the formalism of N-complexes. The proofs are illustrated by the example of the algebra generated by Yang–Baxter relations.

Nous étudions la conservation des propriétés de Koszul et de Gorenstein pour le produit semi-croisé des algèbres homogènes.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.06.023
Pottier, Antonin 1, 2

1 École normale supérieure, 45, rue d'Ulm, 75230 Paris cedex 05, France
2 Laboratoire de physique théorique d'Orsay, université Paris-sud 11, 91405 Orsay cedex, France
@article{CRMATH_2006__343_3_161_0,
     author = {Pottier, Antonin},
     title = {Stabilit\'e de la propri\'et\'e de {Koszul} pour les alg\`ebres homog\`enes vis-\`a-vis du produit semi-crois\'e},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {161--164},
     publisher = {Elsevier},
     volume = {343},
     number = {3},
     year = {2006},
     doi = {10.1016/j.crma.2006.06.023},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.06.023/}
}
TY  - JOUR
AU  - Pottier, Antonin
TI  - Stabilité de la propriété de Koszul pour les algèbres homogènes vis-à-vis du produit semi-croisé
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 161
EP  - 164
VL  - 343
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.06.023/
DO  - 10.1016/j.crma.2006.06.023
LA  - fr
ID  - CRMATH_2006__343_3_161_0
ER  - 
%0 Journal Article
%A Pottier, Antonin
%T Stabilité de la propriété de Koszul pour les algèbres homogènes vis-à-vis du produit semi-croisé
%J Comptes Rendus. Mathématique
%D 2006
%P 161-164
%V 343
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.06.023/
%R 10.1016/j.crma.2006.06.023
%G fr
%F CRMATH_2006__343_3_161_0
Pottier, Antonin. Stabilité de la propriété de Koszul pour les algèbres homogènes vis-à-vis du produit semi-croisé. Comptes Rendus. Mathématique, Volume 343 (2006) no. 3, pp. 161-164. doi : 10.1016/j.crma.2006.06.023. http://www.numdam.org/articles/10.1016/j.crma.2006.06.023/

[1] Artin, M.; Schelter, W.F. Graded algebras of global dimension 3, Adv. Math., Volume 66 (1987), pp. 171-216

[2] Berger, R. Koszulity for non quadratic algebras, J. Algebra, Volume 239 (2001), pp. 705-734

[3] Berger, R.; Dubois-Violette, M.; Wambst, M. Homogeneous algebras, J. Algebra, Volume 261 (2003), pp. 172-185 | arXiv

[4] Connes, A.; Dubois-Violette, M. Non commutative finite dimensional manifolds II. Moduli space and structure of non commutative 3-spheres | arXiv

[5] Connes, A.; Dubois-Violette, M. Yang–Mills and some related algebras | arXiv

[6] Connes, A.; Dubois-Violette, M. Yang–Mills algebra, Lett. Math. Phys., Volume 61 (2002), pp. 149-158 | arXiv

[7] Dubois-Violette, M.; Popov, T. Homogeneous algebras, statistics and combinatorics, Lett. Math. Phys., Volume 61 (2002), pp. 159-170 | arXiv

[8] Priddy, S.B. Koszul resolutions, Trans. Amer. Math. Soc., Volume 152 (1970), pp. 39-60

Cited by Sources: